# SDR 96ZZZX922

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 846
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 2,000 FEET, SMOKE APPEARED THROUGHOUT CABIN ACCOMPANIED BY A 'BURNING ELECTRICAL' SMELL.  AN EMERGENCY WAS DECLARED AS THE CAPTAIN SHUT OFF THE RECIRCULATION FAN AND BLEW OUT THE CABIN.  THE EMERGENCY CHECK LIST WAS CONDUCTED AND THE RECIRCULATION FAN CIRCUIT BREAKER PULLED.   AIRCRAFT RETURNED TO OAKLAND.  MAINTENANCE ACTION - PERFORMED GROUND RUN ON AIRCRAFT TESTING ALL SYSTEMS.  NO DEFECTS OR ABNORMAL CONDITIONS NOTED.  FOUND LOOSE MAIN TERMINAL ON ESSENTIAL DC BUSBAR AND RE-TORQUED.  ALL PARAMETERS NORMAL AT FULL POWER AS WELL.
